I'm on birth control pills. Been taking them "perfectly" if that's what it means to take them every day within 30 minutes of "pill time."
I haven't had sex in a long time, maybe six months. Just a week ago, I suddenly had a LOT of sex, unprotected so he came inside every time. It's been maybe 12 or 13 times to tonight.
I think I'm freaking myself out by feeling these bodily aches and cramps. I'm having constant, very mild lower abdomen cramping. I had an intense headache but only lasted for an entire day. Other than that though, nothing else. No aching breasts, no fatigue, no spotting.
My question is though, might a sudden 'influx' of sperm and a constant 'influx' of sperm maybe throw off the accurate protection of my birth control pills? It's almost like - no sex for a long time and suddenly all this ejaculate in my body... does it make a difference?
Thanks for answering my doubts and inquiries, always!
Ejaculate does not make a single bit of difference to the effectiveness of the pill. If you're worried, though, backing up with condoms can be a huge stress relief (and has the bonus side effect of protection from STIs, which obviously isn't something the pill can do).
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.